Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Underwent treatment to remove warts. Prescribed creams. After 9 months, still have marks. Solution?

Hi, I have undergone warts treatment 9 months back. As part of treatment the doctor has given local anesthesia on warts and removed by burning them. After that I was prescribed to use some creams to heal the burn first and later on I was asked to use Dreamz (Pigmentation cream at nights) and Avarta in the morning. As marks kept changing to PINK in color , again i was asked to use Elocon for turning the mark dark. After 9 months I still have 20% of marks on my skin. Can you please suggest what is the right way to get rid of these marks on my face.
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi...thanks for writing here.Warts are usually removed by radiocautery or electrocautery.This involves charring of wart tissue,so it is always common to devolp some black spots after this treatment.It usually subsides with time.You can go with niltan cream at night.Avoid sun exposure,start using a sunscreen at day time,you can also take oral antoxidants .If still marks persist then go for chemical peeling.
Answered: Tue, 2 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Neera Kataria's  Response
Hi, thanks for posting your query

For the marks you may take TCA spot peels or microdermabration every 3 weeks
Apply Depigmenting cream like hydroquinone at night
A sunscreen with UVA and UVB protection during the day
A glycolic acid face wash like melawash twice a day.
Oral betacarotene and Vit A, E ,C supplements

However the response depends upon the depth of pigmentation varies from person to person

Hope this solves your query
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor